Alert archive / Michigan / Beach Hazards Statements in 2014
Beach Hazards Statement 1, NWS Detroit, MI
NWS Detroit, MI issued this beach hazards statement at Jun 19, 2014, 10:06 AM EDT for Bay County, Huron County, Tuscola County, Michigan. It took effect at Jun 19, 2014, 11:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2014, 10:06 AM EDT (14:06 UTC)
- In effect from
- Jun 19, 2014, 11:00 AM EDT
- Expired
- Jun 19, 2014, 7:08 PM EDT
- In force
- 8 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Huron County, MI, Tuscola County, MI
The radar
The Detroit radar (KDTX), 112 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 2.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
211 WHUS43 KDTX 191406 CFWDTX LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1006 AM EDT THU JUN 19 2014 MIZ048-049-054-192215- /O.NEW.KDTX.BH.S.0001.140619T1500Z-140620T0100Z/ BAY-HURON-TUSCOLA- 1006 AM EDT THU JUN 19 2014 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * FAVORABLE CONDITIONS FOR RIP CURRENTS. * LOCATION...BEACHES FROM LINWOOD BEACH TO HARBOR BEACH INCLUDING... LINWOOD BEACH...CASEVILLE...SAND POINT... PORT CRESCENT STATE PARK...PORT AUSTIN...HARBOR BEACH... * OVERVIEW/POTENTIAL IMPACTS...NORTHEAST WINDS WITH ONSHORE FLOW WILL GUST UP TO 30 MPH TODAY. THIS WILL CREATE THE POSSIBILITY FOR BOTH RIP AND STRUCTURAL CURRENTS TO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... SWIMMING DURING THESE CONDITIONS IS NOT ADVISED. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT WEATHER.GOV/DETROIT MM
1 follow-up statement
314 WHUS43 KDTX 192308 CFWDTX LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 708 PM EDT THU JUN 19 2014 MIZ048-049-054-200015- /O.CAN.KDTX.BH.S.0001.000000T0000Z-140620T0100Z/ BAY-HURON-TUSCOLA- 708 PM EDT THU JUN 19 2014 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE BEACH HAZARDS STATEMENT. NORTHEAST WINDS HAVE DIMINISHED TO AROUND 15 MPH EARLY THIS EVENING AND THIS TREND WILL CONTINUE INTO THE OVERNIGHT HOURS. AS A RESULT WAVES ARE ALSO SUBSIDED. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT WEATHER.GOV/DETROIT
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this beach hazards statement went out at Jun 19, 7:00 AM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 19, 7:00 AM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
700 AM EDT THU JUN 19 2014
.AVIATION...
//DISCUSSION...
THE RESIDUAL IFR STRATUS DECK THAT BLANKETED MUCH OF SE MI LAST
NIGHT WILL CONTINUE TO ERODE FROM NORTH TO SOUTH THIS MORNING AS
DRIER LOW LEVEL SLOWLY ADVANCES IN FROM THE NORTHEAST. THERE IS
LIKELY TO BE ENOUGH RESIDUAL LOW LEVEL MOISTURE TO CAUSE THE STRATUS
TO DEVELOP INTO A STRATO CU FIELD AROUND METRO DETROIT BY LATE
MORNING. BASES SHOULD LIFT TOWARD 4K FT BY EARLY AFTERNOON AS MIXING
DEEPENS THE BOUNDARY LAYER. BY LATE AFTERNOON...THERE SHOULD BE
ENOUGH DRY AIR ADVECTION INTO METRO DETROIT TO CLEAR THE LOW
CLOUDS
//DTW THRESHOLD THREATS...
* MEDIUM CONFIDENCE IN CEILINGS BELOW 5000 FT THIS MORNING AND EARLY
AFTERNOON.
&&
.PREV DISCUSSION...ISSUED 354 AM EDT THU JUN 19 2014
SHORT TERM...TODAY AND TONIGHT
A MID LEVEL SHORT WAVE WILL BE ROTATING EAST OF METRO DETROIT BY
FORECAST ISSUANCE TIME. THERE APPEARS TO BE AN ENHANCED RIBBON OF
MID LEVEL DEFORMATION ALONG THE NORTHWEST FLANK OF THE FEATURE
SUSTAINING SOME VERY LIGHT SHOWERS OVER PORTIONS OF METRO DETROIT.
THIS FORCING WILL QUICKLY FADE TOWARD 12Z AS THE UPPER WAVE DEPARTS
TO THE EAST. STRONG MID LEVEL SUBSIDENCE WILL THEN BUILD INTO THE
REGION DURING THE COURSE OF THE MORNING. THE HIGH AMPLITUDE MID
LEVEL RIDGE NOW EXTENDING ACROSS THE UPPER MIDWEST WILL ADVANCE INTO
WESTERN LOWER MI TODAY. THIS WILL FORCE AN EXTENSION OF THE 1028MB
SFC HIGH NOW PARKED OVER JAMES BAY INTO LAKE HURON AND SE MI DURING
THE COURSE OF THE AFTERNOON. THE SURFACE RIDGE WILL THEN HOLD NEARLY
STATIONARY THROUGH TONIGHT AS THE MID LEVEL RIDGE ONLY GRADUALLY
NUDGES ITS WAY ACROSS LOWER MI.
ONGOING LOW LEVEL COLD AIR ADVECTION UNDER NORTHEAST SFC WINDS
ASSOCIATED WITH THE BUILDING SFC RIDGE IS DEEPENING A LOW LEVEL
INVERSION. THIS HAS LED TO THE DEVELOPMENT OF A LOW STRATUS DECK
OVER MUCH OF SE MI EARLY THIS MORNING. THE IR SATELLITE IMAGERY ALSO
INDICATES SOME MARINE FOG AND STRATUS OVER LAKE HURON...SOME OF
WHICH MAY BE ADVECTED INTO SE MI UNDER THE NORTHEAST LOW LEVEL WIND
FIELD. GOOD SHEAR ATOP THIS STRATUS LAYER WILL SUPPORT SOME PATCHY
DRIZZLE THIS MORNING. OTHERWISE...VERY DRY LOW LEVEL AIR /NOW
LOCATED EAST OF LAKE SUPERIOR/ WILL BE ADVECTING ACROSS LAKE HURON
LATER THIS MORNING AND INTO SE MI DURING THE AFTERNOON UNDER
CONTINUED NE WINDS. THIS WILL LEAD TO A DECREASING CLOUD TREND FROM
NE TO SW ACROSS THE AREA DURING THE COURSE OF THE DAY. THE EARLY DAY
CLOUD COVER AND SLIGHT LOW LEVEL COLD AIR ADVECTION WILL HOLD
DAYTIME HIGHS IN THE 70S...WITH 60S ALONG THE LAKE HURON SHORELINE.
THE SFC HIGH AND ASSOCIATED DRY AIR WILL HOLD THE INSTABILITY AXIS
WELL EAST OF THE FORECAST AREA AND WILL OFFER SOME OPPORTUNITY FOR
RADIATIONAL COOLING TO DROP MIN TEMPS INTO THE 50S TONIGHT /WITH
SOME 40S POSSIBLE IN THE THUMB WHERE THE AIRMASS WILL BE MUCH
DRIER/.
LONG TERM...FRIDAY THROUGH WEDNESDAY
UPPER/SURFACE LOW PRESSURE SPINNING OVER THE NORTHERN ROCKIES WILL
LIFT NORTHEAST INTO SASKATCHEWAN AND MANITOBA ON FRIDAY...LIFTING
THE ELEVATED PORTION OF THE FRONTAL BOUNDARY THAT HAS SETTLED TO OUR
SOUTH AND WEST BACK UP INTO LOWER MICHIGAN. GOOD THETA-E ADVECTION
ALONG THE 925-700MB PORTION OF THE FRONT WILL PROVIDE A GOOD CHANCE
FOR SHOWERS...AND POSSIBLY A FEW THUNDERSTORMS THROUGH FRIDAY NIGHT.
WHILE THE UPPER RIDGE THAT WILL BUILD OVER THE AREA TODAY WILL
FLATTEN WITH THE ARRIVAL OF THE UPPER ENERGY INTO EAST-CENTRAL
CANADA...TEMPERATURES ALOFT WILL STILL REMAIN WARM ENOUGH TO PREVENT
LAPSE RATES FROM BECOMING STEEP ENOUGH TO SUPPORT A LOT OF
THUNDERSTORM ACTIVITY. INSTABILITY WILL ALSO BE ELEVATED. EXPECT
MOST ACTIVITY FRIDAY INTO FRIDAY NIGHT TO REMAIN TO OUR SOUTH/WEST
AS SURFACE WAVES TRACK OVER THE LOWER PORTIONS OF THE FRONT. WILL
HOWEVER HAVE TO KEEP AN EYE OUT FOR ANY SMALLER SHORTWAVE
FEATURES...EITHER ONES EJECTING OUT OF THE UPPER LOW AS IT SHEARS OR
CONVECTIVELY INDUCED WAVES...TO SEE IF WE CAN GET ANY LOCALIZED
ENHANCEMENT TO PRECIPITATION. EASTERLY FLOW OFF THE LAKES WILL KEEP
MAX TEMPERATURES JUST BELOW SEASONAL AVERAGES IN THE 70S.
THE FORECAST FOR THE WEEKEND HAS IMPROVED CONSIDERABLY AS MEDIUM
RANGE MODELS HAVE COME TO A BETTER CONSENSUS WITH THE NORTHERN
ROCKIES LOW SHEARING AND LIFTING WELL NORTH OF THE AREA. THIS WILL
ALLOW A STRONG RIDGE OF HIGH PRESSURE OVER HUDSON BAY AND NORTHERN
ONTARIO TO EXPAND BACK DOWN INTO MICHIGAN FOR SATURDAY AND SUNDAY.
THERMAL PROFILES LOOK VERY STABLE...AND HAVE REMOVED ALL MENTION OF
SHOWERS/TSTORMS FROM THE FORECAST THROUGH EARLY SUNDAY EVENING. THE
COOL INFLUENCE OF THE HIGH AND LIGHT FLOW OFF THE LAKE (AFTERNOON
LAKE BREEZES) WILL HOLD MAX TEMPS IN THE 70S BOTH DAYS. 00Z NAM WAS
A SOUTHERN OUTLIER WITH THE ENERGY TRACKING ACROSS CANADA...AND WAS
IN THE PROCESS OF DROPPING A WEAK FRONT ACROSS MICHIGAN AT 84
HOURS...SUNDAY MORNING. WILL DISCOUNT THIS SOLUTION FOR NOW...AND
HOLD PRECIP MENTION OFF UNTIL SUNDAY NIGHT.
LOW CONFIDENCE FORECAST THEN EXISTS FOR THE MONDAY THROUGH WEDNESDAY
TIMEFRAME AS MEDIUM RANGE MODELS STRUGGLE WITH THE INTERACTION
BETWEEN REMNANT ENERGY FROM THE NORTHERN ROCKIES LOW AND A TROUGH
DROPPING DOWN INTO CANADA FROM THE ARCTIC CIRCLE. GIVEN THE TIME OF
YEAR...WAS LEANING TOWARDS THE EURO MODEL AS IT KEPT THE ARCTIC
ENERGY FURTHER NORTH. NEW 00Z RUNS OF THE GFS/UKMET/GEM DO ALL DROP
THIS HYBRID OF ENERGY INTO THE GREAT LAKES BY TUESDAY HOWEVER. ALL
MODELS SURGE MOISTURE UP INTO THE SOUTHERN GREAT LAKES AHEAD OF
TROUGHING OVER CANADA AT SOME POINT DURING THIS PERIOD HOWEVER...AND
WILL RETAIN POPS. EXPECT TO SEE MORE VARIATION OVER THE NEXT FEW
DAYS WITHIN THE MODELS FOR EARLY NEXT WEEK GIVEN LARGE
INCONSISTENCIES BOTH MODEL TO MODEL AND RUN TO RUN WITH THE
INTERACTION AND EVOLUTION OF THE TROUGH OVER CANADA.
MARINE...
GUSTY NORTHEAST WINDS WILL CONTINUE OVER CENTRAL LAKE HURON TODAY
BEHIND A COLD FRONT. THE FUNNELING EFFECT INTO AND ACROSS SAGINAW
BAY WILL ALLOW FOR HIGHER WIND GUSTS TO 25 KNOTS...AND ALLOW WAVES
TO BUILD TO BETWEEN 3 AND 5 FEET. A SMALL CRAFT ADVISORY IS NOW IN
EFFECT FOR ALL OF SAGINAW BAY. HIGH PRESSURE EXPANDING INTO THE AREA
FROM HUDSON BAY WILL ALLOW WINDS AND WAVES TO SUBSIDE OVERNIGHT.
OTHERWISE...DRY WEATHER IS EXPECTED TODAY AND TONIGHT AS THE HIGH
EXPANDS SOUTHWARD. A WEAK FRONTAL BOUNDARY WILL LIFT BACK INTO THE
CENTRAL GREAT LAKES FRIDAY AND FRIDAY NIGHT BRINGING A CHANCE FOR
SHOWERS AND A FEW THUNDERSTORMS. HIGH PRESSURE CENTERED OVER HUDSON
BAY WILL THEN REGAIN CONTROL FOR THE WEEKEND...BRINGING DRY WEATHER
AND LIGHT WINDS.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
SMALL CRAFT ADVISORY...SAGINAW BAY...UNTIL 10 PM THURSDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....SC
SHORT TERM...SC
LONG TERM....HLO
MARINE.......HLO
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Jun 19, 4:06 AM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 406 AM EDT THU JUN 19 2014 MIZ047>049-053>055-060>063-068>070-075-076-082-083-200900- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 406 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT AS A WEAK FRONTAL BOUNDARY LIFTS INTO THE AREA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. AFTER A DRY WEEKEND...CHANCES FOR THUNDERSTORMS RETURN MONDAY THROUGH WEDNESDAY AS MOISTURE SURGES INTO THE AREA AHEAD OF A TROUGH DROPPING THROUGH CANADA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-441>443-462>464-200900- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 406 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT AS A WEAK FRONTAL BOUNDARY LIFTS INTO THE AREA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. AFTER A DRY WEEKEND...CHANCES FOR THUNDERSTORMS RETURN MONDAY THROUGH WEDNESDAY AS MOISTURE SURGES INTO THE AREA AHEAD OF A TROUGH DROPPING THROUGH CANADA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ421-422-200900- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- 406 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR ALL OF SAGINAW BAY. PLEASE SEE THE LATEST MARINE WEATHER STATEMENT OR MARINE FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT AS A WEAK FRONTAL BOUNDARY LIFTS INTO THE AREA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. AFTER A DRY WEEKEND...CHANCES FOR THUNDERSTORMS RETURN MONDAY THROUGH WEDNESDAY AS MOISTURE SURGES INTO THE AREA AHEAD OF A TROUGH DROPPING THROUGH CANADA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Jun 19, 9:18 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
918 AM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 NE CORUNNA 43.00N 84.09W
06/19/2014 M1.61 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR TOTAL
0610 AM HEAVY RAIN MILAN 42.09N 83.68W
06/19/2014 M1.41 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR TOTAL
0620 AM HEAVY RAIN MONROE 41.92N 83.39W
06/19/2014 M1.13 INCH MONROE MI CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN TECUMSEH 42.01N 83.94W
06/19/2014 M1.28 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR TOTAL
0654 AM HEAVY RAIN 1 NW CANTON 42.32N 83.50W
06/19/2014 M1.19 INCH WAYNE MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 ESE BELLEVILLE 42.19N 83.43W
06/19/2014 M1.22 INCH WAYNE MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 NE DEARBORN 42.35N 83.16W
06/19/2014 M1.48 INCH WAYNE MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN DEXTER 42.33N 83.88W
06/19/2014 M1.32 INCH WASHTENAW MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 SE GRAND BLANC 42.90N 83.58W
06/19/2014 M1.87 INCH GENESEE MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 5 NE ADRIAN 41.95N 83.97W
06/19/2014 M1.34 INCH LENAWEE MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 5 W PLYMOUTH 42.50N 84.21W
06/19/2014 M1.19 INCH INGHAM MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 NW SOUTH LYON 42.47N 83.67W
06/19/2014 M1.23 INCH LIVINGSTON MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 2 WNW TIPTON 42.03N 84.10W
06/19/2014 M1.53 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 SSE LIVONIA 42.36N 83.35W
06/19/2014 M1.37 INCH WAYNE MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 N WHITMORE LAKE 42.44N 83.75W
06/19/2014 M1.15 INCH LIVINGSTON MI CO-OP OBSERVER
24 HOUR TOTAL
0720 AM HEAVY RAIN DUNDEE 41.96N 83.66W
06/19/2014 M1.55 INCH MONROE MI CO-OP OBSERVER
24 HOUR TOTAL
0720 AM HEAVY RAIN LINDEN 42.82N 83.78W
06/19/2014 M1.14 INCH GENESEE MI CO-OP OBSERVER
24 HOUR TOTAL
0730 AM HEAVY RAIN MORENCI 41.72N 84.22W
06/19/2014 M1.28 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN DURAND 42.91N 83.99W
06/19/2014 M2.20 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN BLISSFIELD 41.83N 83.86W
06/19/2014 M1.10 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN DETROIT 42.38N 83.11W
06/19/2014 M1.04 INCH WAYNE MI ASOS
24 HOUR TOTAL AT DETROIT CITY AIRPORT /KDET/
0800 AM HEAVY RAIN ADRIAN 41.90N 84.04W
06/19/2014 M1.82 INCH LENAWEE MI ASOS
24 HOUR TOTAL AT LENAWEE COUNTY AIRPORT /KADG/
0800 AM HEAVY RAIN ANN ARBOR 42.28N 83.73W
06/19/2014 M1.05 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR TOTAL AT U OF M
&&
THOMPSONLocal storm report, Jun 19, 9:20 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
920 AM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 NE CORUNNA 43.00N 84.09W
06/19/2014 M1.61 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR TOTAL
0610 AM HEAVY RAIN MILAN 42.09N 83.68W
06/19/2014 M1.41 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR TOTAL
0620 AM HEAVY RAIN MONROE 41.92N 83.39W
06/19/2014 M1.13 INCH MONROE MI CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN TECUMSEH 42.01N 83.94W
06/19/2014 M1.28 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR TOTAL
0654 AM HEAVY RAIN 1 NW CANTON 42.32N 83.50W
06/19/2014 M1.19 INCH WAYNE MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 2 WNW TIPTON 42.03N 84.10W
06/19/2014 M1.53 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 NW SOUTH LYON 42.47N 83.67W
06/19/2014 M1.23 INCH LIVINGSTON MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 5 NE ADRIAN 41.95N 83.97W
06/19/2014 M1.34 INCH LENAWEE MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 SE GRAND BLANC 42.90N 83.58W
06/19/2014 M1.87 INCH GENESEE MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN DEXTER 42.33N 83.88W
06/19/2014 M1.32 INCH WASHTENAW MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 NE DEARBORN 42.35N 83.16W
06/19/2014 M1.48 INCH WAYNE MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 ESE BELLEVILLE 42.19N 83.43W
06/19/2014 M1.22 INCH WAYNE MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 5 W PLYMOUTH 42.37N 83.57W
06/19/2014 M1.19 INCH WASHTENAW MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 N WHITMORE LAKE 42.44N 83.75W
06/19/2014 M1.15 INCH LIVINGSTON MI CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 SSE LIVONIA 42.36N 83.35W
06/19/2014 M1.37 INCH WAYNE MI COCORAHS
24 HOUR TOTAL
0720 AM HEAVY RAIN DUNDEE 41.96N 83.66W
06/19/2014 M1.55 INCH MONROE MI CO-OP OBSERVER
24 HOUR TOTAL
0720 AM HEAVY RAIN LINDEN 42.82N 83.78W
06/19/2014 M1.14 INCH GENESEE MI CO-OP OBSERVER
24 HOUR TOTAL
0730 AM HEAVY RAIN MORENCI 41.72N 84.22W
06/19/2014 M1.28 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN DURAND 42.91N 83.99W
06/19/2014 M2.20 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN ANN ARBOR 42.28N 83.73W
06/19/2014 M1.05 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR TOTAL AT U OF M
0800 AM HEAVY RAIN BLISSFIELD 41.83N 83.86W
06/19/2014 M1.10 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN DETROIT 42.38N 83.11W
06/19/2014 M1.04 INCH WAYNE MI ASOS
24 HOUR TOTAL AT DETROIT CITY AIRPORT /KDET/
0800 AM HEAVY RAIN ADRIAN 41.90N 84.04W
06/19/2014 M1.82 INCH LENAWEE MI ASOS
24 HOUR TOTAL AT LENAWEE COUNTY AIRPORT /KADG/
&&
THOMPSONThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:59 AM EDT | Small Craft Advisory | DTX | 15 hr |
Nearby
Beach Hazards Statements in Michigan, 2014Every beach hazards statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.